# SDR C2XA07IA219

- Difficulty date: October 6, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 13,846 hours, 7,390 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022002
- Part serial: 1394
- Condition: Inoperative
- Location: Mlg
- Part time: 13,598 hours, 10,927 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BJX - FLIGHT 2193, THE CREW REPORTED A LANDING GEAR LEVER DISAGREE, AND THE GEAR WAS STUCK DOWN AFTER T/O.  THE AIRCRAFT RETURNED TO BJX WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND IT WAS FERRIED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  IAH MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT, (LGEU), OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
